×

Boundedness and square integrability of solutions of certain third-order differential equations. (English) Zbl 1463.34151

In this paper, the authors prove two theorems on the boundedness and square integrability of solutions of the following scalar non-linear differential equation of third-order: \[ (x^{\prime}+g(x))^{\prime\prime}+a(t)x^{\prime\prime}+b(t)x^{\prime}+c(t)h(x) = 0,\tag{1} \] where \(a(t)\), \(b(t)\), \(c(t)\in C([0,\infty))\) are positive functions. It is also assumed that the functions \(g\) and \(h\) are differentiable for all \(x\). In the first theorem, Theorem 2.1, sufficient conditions are given for the solutions of equation (1) to be bounded. Then, in Theorem 3.1, similar certain sufficient conditions for the square integrability of solutions of equation (1) are established. Here, the method of the proofs is based on the second method of Lyapunov. Finally, the established results are also verified via an example. The results of this paper extend and improve some previous works in the literature.
Reviewer: Cemil Tunç (Van)

MSC:

34C11 Growth and boundedness of solutions to ordinary differential equations
34D05 Asymptotic properties of solutions to ordinary differential equations
34A34 Nonlinear ordinary differential equations and systems
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Afuwape, A. U., Further ultimate boundedness results for a third-order non-linear system of differential equations, Boll. Unione Mat. Ital., VI. Ser., C, Anal. Funz. Appl. 4 (1985), 347-361 · Zbl 0592.34024
[2] Afuwape, A. U.; Omeike, M. O., Further ultimate boundedness of solutions of some system of third order nonlinear ordinary differential equations, Acta Univ. Palacki. Olomuc., Fac. Rerum Nat., Math. 43 (2004),7-20 · Zbl 1068.34052
[3] \`El’sgol’ts, L. \`E., Introduction to the Theory of Differential Equations With Deviating Arguments, Translated from the Russian by Robert J. McLaughlin. Holden-Day, San Francisco-London-Amsterdam (1966) · Zbl 0133.33502
[4] Graef, J. R.; Beldjerd, D.; Remili, M., On stability, ultimate boundedness, and existence of periodic solutions of certain third order differential equations with delay, Panam. Math. J. 25 (2015), 82-94 · Zbl 1331.34145
[5] Graef, J. R.; Oudjedi, L. D.; Remili, M., Stability and square integrability of solutions of nonlinear third order differential equations, Dyn. Contin. Discrete Impuls. Syst., Ser. A, Math. Anal. 22 (2015), 313-324 · Zbl 1326.34088
[6] Omeike, M., Stability and boundedness of solutions of some non-autonomous delay differential equation of the third order, An. Ştiinţ. Univ. Al. I. Cuza Iaşi, Ser. Nouă, Mat. 55 (2009), 49-58 · Zbl 1199.34390
[7] Omeike, M. O., New results on the asymptotic behavior of a third-order nonlinear differential equation, Differ. Equ. Appl. 2 (2010), 39-51 · Zbl 1198.34085
[8] Omeike, M. O., New results on the stability of solution of some non-autonomous delay differential equations of the third order, Differ. Uravn. Protsessy Upr. (2010), 18-29
[9] Qian, C., On global stability of third-order nonlinear differential equations, Nonlinear Anal., Theory Methods Appl., Ser. A, Theory Methods 42 (2000), 651-661 · Zbl 0969.34048
[10] Qian, C., Asymptotic behavior of a third-order nonlinear differential equation, J. Math. Anal. Appl. 284 (2003), 191-205 · Zbl 1054.34078
[11] Reissig, R.; Sansone, G.; Conti, R., Non-linear Differential Equations of Higher Order, Monographs and Textbooks on Pure and Applied Mathematics. Noordhoff International Publishing, Leyden (1974) · Zbl 0275.34001
[12] Remili, M.; Beldjerd, D., On the asymptotic behavior of the solutions of third order delay differential equations, Rend. Circ. Mat. Palermo (2) 63 (2014), 447-455 · Zbl 1321.34097
[13] Remili, M.; Beldjerd, D., A boundedness and stability results for a kind of third order delay differential equations, Appl. Appl. Math. 10 (2015), 772-782 · Zbl 1331.34135
[14] Remili, M.; Beldjerd, D., On ultimate boundedness and existence of periodic solutions of kind of third order delay differential equations, Acta Univ. M. Belii, Ser. Math. 24 (2016), 43-57 · Zbl 1367.34091
[15] Remili, M.; Beldjerd, D., Stability and ultimate boundedness of solutions of some third order differential equations with delay, Journal of the Association of Arab Universities for Basic and Applied Sciences 23 (2017), 90-95
[16] Remili, M.; Oudjedi, D. L., Stability and boundedness of the solutions of non autonomous third order differential equations with delay, Acta Univ. Palacki. Olomuc., Fac. Rerum Nat., Math. 53 (2014), 139-147 · Zbl 1317.34157
[17] Remili, M.; Oudjedi, L. D., Uniform stability and boundedness of a kind of third order delay differential equations, Bull. Comput. Appl. Math. 2 (2014), 25-35 · Zbl 1397.34126
[18] Remili, M.; Oudjedi, L. D., Boundedness and stability in third order nonlinear differential equations with bounded delay, An. Univ. Oradea, Fasc. Mat. 23 (2016), 135-143 · Zbl 1349.34303
[19] Remili, M.; Oudjedi, L. D., Boundedness and stability in third order nonlinear differential equations with multiple deviating arguments, Arch. Math., Brno 52 (2016), 79-90 · Zbl 1374.34260
[20] Remili, M.; Oudjedi, L. D., Stability of the solutions of nonlinear third order differential equations with multiple deviating arguments, Acta Univ. Sapientiae, Math. 8 (2016), 150-165 · Zbl 1351.34087
[21] Sadek, A. I., On the stability of solutions of some non-autonomous delay differential equations of the third order, Asymptotic Anal. 43 (2005), 1-7 · Zbl 1075.34075
[22] Tunç, C., On asymptotic stability of solutions to third order nonlinear differential equations with retarded argument, Commun. Appl. Anal. 11 (2007), 515-528 · Zbl 1139.34054
[23] Tunç, C., Stability and boundedness of solutions of nonlinear differential equations of third-order with delay, Differ. Uravn. Protsessy Upr. (2007), 13 pages
[24] Tunç, C., On the stability and boundedness of solutions to third order nonlinear differential equations with retarded argument, Nonlinear Dyn. 57 (2009), 97-106 · Zbl 1176.34064
[25] Tunç, C., Some stability and boundedness conditions for non-autonomous differential equations with deviating arguments, Electron. J. Qual. Theory Differ. Equ. 2010 (2010), paper No. 1, 12 pages · Zbl 1201.34123
[26] Tunç, C., The boundedness of solutions to nonlinear third order differential equations, Nonlinear Dyn. Syst. Theory 10 (2010), 97-102 · Zbl 1300.34077
[27] Tunç, C.; Gözen, M., Stability and uniform boundedness in multidelay functional differential equations of third order, Abstr. Appl. Anal. 2013 (2013), Article ID 248717, 7 pages · Zbl 1276.34058
[28] Zhu, Y., On stability, boundedness and existence of periodic solution of a kind of third order nonlinear delay differential system, Ann. Differ. Equations 8 (1992), 249-259 · Zbl 0758.34072
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.